... night and the side effects of quetiapine were ten times worse and when i took it of the side effects passed. Was this just a coinsidence nurses dont seem to know, its not in their blue book
30 Sep 2011
When I quit smoking, I assumed I needed the highest dose because I was up to 2 packs a day. When I used the 14mg patch I got very dizzy nauseated, & sick feeling. As soon as I took it off I was ok too. I cut mine in half (I'll get some flack here) & used 1/2 of one & it didn't do that to me.I have not smoked in 7 years, & even got off the patches after a few days instead of weeks & weeks. Mind over matter. Keep a toothpick you can put in your mouth & fumble with It really helps. Good luck with your great endeavor. I do not know what your med is, but if your nurse didn't think they should react then it was probably just the patch itself.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I stopped smoking on july 2 but never was able to stop taking the gum. I am obviously addicted to the gum. If I didn't take the gum I feel sure ...
1 answer • 15 May 2012
and then wear a nicotine patch after thatI I smoke about 8 cigarettes a day.Does this sound right ?
1 answer • 3 Oct 2012
I am on a 24 hour patch for 12 days now and during the second week I had a headache which lasted for 3 days. I took the patch off before bed to see ...
1 answer • 18 Jan 2013
I get paronide but also have bad lows and difficulty sleeping? I see that quetiapine makes you sleepy but how would it affect my mind on 50mg a day ...
2 answers • 23 Feb 2014
Nicotine - I bought step 1 yesterday. Put on my first patch this am, within an hour of it being on,?
... there was fluid(sweat?) seeping out from under it. It came off by itself. So I put another one on the other arm and same thing happened. Has ...
0 answers • 23 Sep 2014